# SDR DJFA20121111001

- Difficulty date: November 11, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N910FL
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500952
- Aircraft time: 7,793 hours, 4,221 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Iru
- Part number: HG2001GD03
- Part serial: 00053394
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED IRS AND FMS FAILURE PRIOR TO DEPARTURE.   MX FOUND NR 2 IRU TO HAVE SMOKE IN IT WHEN IT WAS OPENED UP.  THE IRU WAS REPLACED.
